Hi I had an increase in my Levothyroxine 75mcg daily from 50. I experienced headaches, nausea, palpitations, anxiety, sleeplessness - felt terrible. Reduced my dose back to 50mcg. Went to see Dr as alarmed at the neurological and physical effects I experienced realising that even on 50mcg of synthetic thyroxine, I also have effects. Worst among them is this feeling of just being 'dead' emotionally. I don't have feelings of low or elation, just 'dead'- everything a plod and I just keep going cause that's what I do. Think this is related to synthetic Levothyroxine and that if I had natural thryoxine, I may get my joie-de-vivre back..... Have been told I need to see one of the 'partners' as it's a controversial decision to prescribe T3..... Any thoughts about what I can say to bolster my chances??? C
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.